# SDR 2022FA0000758

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Aircraft: N306S
- Make and model: Boeing 737-8
- Aircraft serial: 44480
- Aircraft time: 5,489 hours, 2,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL ROW 31ABC-33ABC INOP.   IAW FIM 33-51-00-810-815. CONNECTED PLUG AND RESTORED POWER TO INOP EPL ROW 31ABC-33ABC
